# SDR A6WA9900032

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER MOST RIB IS CRACKING LOCATED UNDER UPPER AFT HINGE 'L' BRACKET ON UPPER MOST RIB IAW BAE REPAIR DRAWING REF HC523H9001 AND FOUND SERVICEABLE.  ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.   (X)
